# SDR REXA201200017

- Difficulty date: January 12, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 21,751 hours, 19,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AFT VERTICAL STIFFENER AT BL 0 CHAFED.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1523.
